Alert archive / Virginia / Tornado Warnings in 2019

Tornado Warning 33, NWS Wakefield, VA

April 19, 20194 counties in Virginia

NWS Wakefield, VA issued this tornado warning at Apr 19, 2019, 7:42 PM EDT for 4 counties in Virginia. It was in force for 33 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 19, 2019, 7:42 PM EDT (23:42 UTC)
Expired
Apr 19, 2019, 8:15 PM EDT
In force
33 min
Issued by
NWS Wakefield, VA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.0 in

Counties Charles City County, VA, James City County, VA, New Kent County, VA, Prince George County, VA

The radar

The Norfolk radar (KAKQ), 54 km from the middle of the area, began a volume at 23:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 19, 7:48 PM EDTTORNADO1 E Ruthville, VANWS STORM SURVEY CONFIRMED AN EF2 TORNADO IN CHARLES CITY COUNTY, VA NEAR RUTHVILLE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 19, 1:17 PM EDTTornado WatchSPC11 hr

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 12:00Z, 11.7 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 12:00Z on 2019-04-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 12:00Z on 2019-04-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 178 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
967 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
178 m²/s²
0-3 km storm-relative helicity
202 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

733 
WFUS51 KAKQ 192342
TORAKQ
VAC036-095-127-149-200015-
/O.NEW.KAKQ.TO.W.0033.190419T2342Z-190420T0015Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Wakefield VA
742 PM EDT FRI APR 19 2019

The National Weather Service in Wakefield has issued a

* Tornado Warning for...
  Northeastern Prince George County in south central Virginia...
  Charles City County in east central Virginia...
  New Kent County in east central Virginia...
  Northwestern James City County in southeastern Virginia...

* Until 815 PM EDT.
    
* At 742 PM EDT, a severe thunderstorm capable of producing a tornado
  was located over Burrowsville, or 7 miles west of Claremont, moving
  northeast at 55 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Ruthville, Rustic and Adkins Store around 750 PM EDT.
  Holdcroft and Providence Forge around 755 PM EDT.
  New Kent and Barhamsville around 805 PM EDT.

Other locations impacted by this tornadic thunderstorm include Holly
Forks, Eltham, Taylors Corner, Chickahominy Shore, Mountcastle,
Brandon, Lanexa, Colonial Downs, Sandybottom and Warren Mill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Please report severe weather by calling 757-899-2415, posting to the
NWS Wakefield Facebook page, or using Twitter @NWSWAKEFIELDVA.

&&

LAT...LON 3756 7701 3758 7696 3754 7697 3754 7696
      3757 7692 3755 7689 3755 7687 3758 7688
      3757 7685 3753 7688 3752 7686 3755 7682
      3750 7679 3745 7673 3725 7697 3723 7702
      3720 7703 3721 7710 3725 7723 3759 7703
TIME...MOT...LOC 2342Z 215DEG 49KT 3724 7710 

TORNADO...RADAR INDICATED
HAIL...0.00IN

$$

Zimmerman
1 follow-up statement
408 
WWUS51 KAKQ 192354
SVSAKQ

Severe Weather Statement
National Weather Service Wakefield VA
754 PM EDT FRI APR 19 2019

VAC149-200003-
/O.CAN.KAKQ.TO.W.0033.000000T0000Z-190420T0015Z/
Prince George VA-
754 PM EDT FRI APR 19 2019

...THE TORNADO WARNING FOR NORTHEASTERN PRINCE GEORGE COUNTY IS
CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until midnight EDT for southeastern
and east central Virginia.

LAT...LON 3756 7701 3758 7696 3754 7697 3754 7696
      3757 7692 3755 7689 3755 7687 3758 7688
      3757 7685 3753 7688 3752 7686 3755 7682
      3750 7679 3745 7673 3728 7695 3738 7715
      3759 7703
TIME...MOT...LOC 2353Z 214DEG 58KT 3742 7694 

$$

VAC036-095-127-200015-
/O.CON.KAKQ.TO.W.0033.000000T0000Z-190420T0015Z/
Charles City VA-New Kent VA-James City VA-
754 PM EDT FRI APR 19 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 PM EDT FOR CENTRAL
CHARLES CITY...NEW KENT AND NORTHWESTERN JAMES CITY COUNTIES...
        
At 753 PM EDT, a confirmed tornado was located near Holdcroft, or
near New Kent, moving northeast at 65 mph.

HAZARD...Damaging tornado.

SOURCE...Radar confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
central Charles City...New Kent and northwestern James City Counties,
including the following locations... Holly Forks, Eltham,
Chickahominy Shore, Mountcastle, Lanexa, Colonial Downs, Sandybottom,
Warren Mill, Diascund and Mount Airy.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 3756 7701 3758 7696 3754 7697 3754 7696
      3757 7692 3755 7689 3755 7687 3758 7688
      3757 7685 3753 7688 3752 7686 3755 7682
      3750 7679 3745 7673 3728 7695 3738 7715
      3759 7703
TIME...MOT...LOC 2353Z 214DEG 58KT 3742 7694 

TORNADO...OBSERVED
HAIL...0.00IN

$$

Zimmerman

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wakefield, VA wrote its last area forecast discussion before this tornado warning went out at Apr 19, 4:50 PM EDT, 2 hours 52 minutes earlier.

Area forecast discussion, Apr 19, 4:50 PM EDT, 2 hours 52 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wakefield VA
450 PM EDT Fri Apr 19 2019

.SYNOPSIS...
A strong cold front will cross the area this evening into early
Saturday. An upper level low will be slow to lift away to the
northeast over the weekend.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
As of 425 PM EDT Friday...

Significant wx expected acrs the CWA fm late this aftn into
early Sat morning, as numerous showers/tstms right in advance of
a cold front and well ahead of a digging upper trough to the
west, will push ENE acrs the region. A potentially volatile
combination of wind shear and instability, along with PWATs
between 1.5-1.7 inches, will result in the possibility of strong
or severe storms, along with concern for heavy rain/flash
flooding.

The main threat with any severe storms will be for damaging wind
gusts, especially in any bowing line segments that form. However,
model forecast soundings continue to indicate 100 to as much as
300 m2/s2 of 0-1km storm relative helicity, which would support
a continued threat for embedded supercellular structures and
associated tornado potential within the convective line. The
pcpn and cold front will push offshore during Sat morning, with
at least partial clearing fm west to east very late tonight thru
Sat morning. Lows tonight mainly in the upper 50s to lower 60s.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH MONDAY/...
As of 440 PM EDT Friday...

Most of the region will become at least partly sunny during Sat,
as pcpn pushes out to sea and upper low pressure remains west of
the area. A few isolated showers could move into extrm wrn
counties late in the day. Highs on Sat will range fm the mid 60s
to lower 70s. Upper low pressure will then move into and acrs
the region Sat night into early Mon morning. This will result in
more clouds along with a slgt chc to chc PoPs for showers. More
sunshine will return to all areas during Mon, as the upper low
moves away to the NE.

Lows Sat night in the upper 40s to mid 50s. Highs on Sun in the
60s. Lows Sun night in the mid 40s to lower 50s. Highs on Mon in
the upper 60s to mid 70s.

&&

.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
As of 330 PM EDT Friday...

The extended period begins with the upper trough that will
impact the region this weekend finally exiting the area and a
stronger upper level ridge building in and across the
southeastern US. As the ridge builds in, expect to see a period
of warmer weather and also drier conditions on Tuesday.

There is a great deal of uncertainty from Wednesday through
Friday however as several shortwave troughs try to break down
the SE ridge and push a surface front through the area. The
models are showing little consistency between themselves and
little run to run consistency either. The 00z ECMWF was quicker
to push the surface front south of the area as it was more
progressive with the upper level shortwave trough and had the
surface front south of the region by Thursday before lifting it
back north on Friday. The 12z GFS on the other hand was slower
to move the front through waiting until Thursday night to push
the front through as a stronger northern stream trough
approaches on Friday. Then the 12z ECMWF completely changed
things by being so slow that is never has the front reach the
area and amplifies the upper trough over Texas and holds the
front northwest of the area into Friday night. So confidence in
the over pattern is low. For now, have added a generally low
chance of showers into the forecast from Wednesday into Friday
and it will all be dependent on the position of the front.

For temperatures, have gone a touch warmer on Tuesday into
Wednesday with readings in the upper 70s to the lower 80s. But a
touch cooler on Thursday and Friday with readings in the mid
70s. But if the front does stay to the north, readings could be
a little warmer toward the tail end of next week. Overnight lows
should stay on the milder side in the 50s across the region.

&&

.AVIATION /21Z FRIDAY THROUGH WEDNESDAY/...
As of 350 PM EDT Friday...

Synoptic southerly winds at 10-20 knots with gusts to around 30
knots will continue into this evening at the TAF sites, outside
of showers/tstms in advance of a cold front. Otherwise, multiple
rounds of showers/tstms will prevail acrs the region fm late
this aftn into early Sat morning, with localized restrictions
to MVFR (IFR?), as the frontal boundary pushes into and acrs the
area. The pcpn and cold front will push offshore during Sat
morning, with VFR conditions returning for the remainder of Sat.

Outlook: Upper low will be slow to move into and acrs the region
Sat evening into early Mon morning. This will result in more
clouds (still mainly VFR CIGs), esply over RIC/SBY/PHF, along
with the slgt or sml chc for showers.

&&

.MARINE...
As of 350 PM EDT Friday...

Deep low pressure will track NNE over the Piedmont late this
aftn and evening with an intensifying LLJ over the Mid-Atlantic
coast. A S wind will increase to 20-25kt through this aftn, with
occasional gusts to ~35kt as showers/tstms track NNE along the
wrn shore of the Bay. A S wind will increase to 25-30kt this
evening with the potential for 35-40kt gusts (and potentially
stronger with convection later this evening, which can be
handled with SMWs). The Gale Warning has been added to the Bay,
Lower James, and nrn ocean as observed gusts to ~35kt have
increased over the past 1-2hrs. Waves to build to 4-5 ft on the
Chesapeake Bay, seas to 7-10 ft (by late today into tonight).
Winds are expected to diminish overnight tonight post
convection.

Low pressure will be slow to exit the region during the
weekend. Will maintain a S wind 15-20 kt Saturday for most
marine areas (aob 15 kt on the rivers), becoming SW for Saturday
night, Sunday with further lowering of speeds expected.

&&

.TIDES/COASTAL FLOODING...
As of 350 PM EDT Friday...

Latest guidance depicts potential minor tidal flooding for the
Bay-side of the lower MD Ern Shore where tidal departures are
expected to average 1.0-1.5ft MLLW. Additional minor flooding
is possible along the Albemarle Sound with a strong S wind. A
coastal flood advisory has been issued for the MD Ern Shore from
midnight to 7 am Saturday, and a coastal flood statement has
been issued through 8 am Saturday.

&&

.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...Flash Flood Watch until 4 AM EDT Saturday for MDZ021>025.
     Coastal Flood Advisory from midnight tonight to 7 AM EDT
     Saturday for MDZ021>023.
NC...Flash Flood Watch until 4 AM EDT Saturday for NCZ012>017-
     030>032-102.
VA...Flash Flood Watch until 4 AM EDT Saturday for VAZ048-060>062-
     064>069-075>090-092-093-095>100-509>525.
MARINE...Gale Warning until 6 AM EDT Saturday for ANZ650-652-654-656-
     658.
     Small Craft Advisory until 6 AM EDT Saturday for ANZ635>637.
     Gale Warning until 4 AM EDT Saturday for ANZ630>634-638.

&&

SYNOPSIS...TMG
NEAR TERM...TMG
SHORT TERM...TMG
LONG TERM...ESS
AVIATION...TMG
MARINE...AJZ
TIDES/COASTAL FLOODING...AKQ
Hazardous weather outlook, Apr 19, 4:16 PM EDT, 3 hours 26 minutes before
Hazardous Weather Outlook
National Weather Service Wakefield VA
416 PM EDT Fri Apr 19 2019

MDZ024-025-VAZ099-100-202030-
Inland Worcester-Maryland Beaches-Accomack-Northampton-
416 PM EDT Fri Apr 19 2019

...FLASH FLOOD WATCH IN EFFECT UNTIL 4 AM EDT SATURDAY...

This Hazardous Weather Outlook is for southeast Maryland, eastern
Virginia and southeast Virginia.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

MDZ021>023-202030-
Dorchester-Wicomico-Somerset-
416 PM EDT Fri Apr 19 2019

...FLASH FLOOD WATCH IN EFFECT UNTIL 4 AM EDT SATURDAY...
...COASTAL FLOOD ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM
EDT SATURDAY...

This Hazardous Weather Outlook is for southeast Maryland.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.
   Coastal Flood Advisory.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Coastal Flood Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

VAZ064-075>078-085-086-509>511-521-522-202030-
Caroline-Westmoreland-Richmond-Northumberland-Lancaster-Middlesex-
Mathews-Western Louisa-Eastern Louisa-Western Hanover-Western Essex-
Eastern Essex-
416 PM EDT Fri Apr 19 2019

...FLASH FLOOD WATCH IN EFFECT UNTIL 4 AM EDT SATURDAY...
...TORNADO WATCH 91 IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

This Hazardous Weather Outlook is for central Virginia, east
central Virginia, eastern Virginia and north central Virginia.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.
   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

NCZ012>017-030>032-102-VAZ048-060>062-065>069-079>084-087>090-092-
093-095>098-512>520-523>525-202030-
Northampton-Hertford-Gates-Pasquotank-Camden-Western Currituck-
Bertie-Chowan-Perquimans-Eastern Currituck-Fluvanna-Prince Edward-
Cumberland-Goochland-Mecklenburg-Lunenburg-Nottoway-Amelia-Powhatan-
Brunswick-Dinwiddie-Prince George-Charles City-New Kent-Gloucester-
Greensville-Sussex-Surry-James City-Southampton-Isle of Wight-
Norfolk/Portsmouth-Suffolk-Chesapeake-Virginia Beach-Eastern Hanover-
Western Chesterfield-Eastern Chesterfield (Including Col. Heights)-
Western Henrico (Including the City of Richmond)-Eastern Henrico-
Western King William-Eastern King William-Western King and Queen-
Eastern King and Queen-York-Newport News-Hampton/Poquoson-
416 PM EDT Fri Apr 19 2019

...FLASH FLOOD WATCH IN EFFECT UNTIL 4 AM EDT SATURDAY...
...TORNADO WATCH 91 IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

This Hazardous Weather Outlook is for northeast North Carolina,
central Virginia, east central Virginia, south central Virginia and
southeast Virginia.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.
   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

In the hours before

Special weather statement, Apr 19, 5:58 PM EDT, 1 hour 44 minutes before
Special Weather Statement
National Weather Service Wakefield VA
558 PM EDT FRI APR 19 2019

VAZ065-066-192245-
Mecklenburg-Lunenburg-
558 PM EDT FRI APR 19 2019

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL MECKLENBURG AND SOUTHERN
LUNENBURG COUNTIES...

At 558 PM EDT, a strong thunderstorm was located 9 miles northwest of
Henderson, moving northeast at 45 mph.

Wind gusts up to 50 mph are possible with this storm. This storm has
had some rotation, so remain alert for any warnings.

This storm will be near...
  Boydton around 620 PM EDT.
  Chase City around 630 PM EDT.
  Kells Corner around 635 PM EDT.
  Rehoboth around 645 PM EDT.

Other locations impacted by this storm include Gary, Wilburn, Loves
Mill, John H Kerr Dam, North View, Finchley, Finneywood, Skipwith,
Fairview and Plantersville.

If you see lightning or hear thunder, you are at risk! Take shelter
indoors immediately. If you cannot find shelter in a building a
vehicle provides safety from lightning.

Strong wind gusts are possible with this storm. These wind gusts are
capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.

LAT...LON 3695 7846 3687 7805 3654 7828 3654 7859
TIME...MOT...LOC 2158Z 204DEG 39KT 3645 7850

Zimmerman
Special weather statement, Apr 19, 6:03 PM EDT, 1 hour 39 minutes before
Special Weather Statement
National Weather Service Wakefield VA
603 PM EDT FRI APR 19 2019

VAZ060-192230-
Prince Edward-
603 PM EDT FRI APR 19 2019

...A STRONG THUNDERSTORM WILL AFFECT WESTERN PRINCE EDWARD COUNTY...

At 602 PM EDT, a strong thunderstorm was located over Darlington
Heights, or 7 miles north of Charlotte Court House, moving north at
50 mph.

Wind gusts up to 50 mph are possible with this storm.

This storm will be near...
  Prospect around 615 PM EDT.

Other locations impacted by this storm include Elam and Allens Mill.

If you see lightning or hear thunder, you are at risk! Take shelter
indoors immediately. If you cannot find shelter in a building a
vehicle provides safety from lightning.

Strong wind gusts are possible with this storm. These wind gusts are
capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.

LAT...LON 3726 7868 3732 7863 3734 7860 3740 7859
      3737 7858 3737 7857 3735 7855 3735 7854
      3733 7851 3734 7848 3715 7856 3714 7858
      3717 7863 3719 7864 3719 7868 3720 7869
TIME...MOT...LOC 2202Z 200DEG 43KT 3716 7859

Zimmerman
Special weather statement, Apr 19, 6:13 PM EDT, 1 hour 29 minutes before
Special Weather Statement
National Weather Service Wakefield VA
613 PM EDT FRI APR 19 2019

VAZ048-509-510-192300-
Fluvanna-Western Louisa-Eastern Louisa-
613 PM EDT FRI APR 19 2019

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN LOUISA AND FLUVANNA
COUNTIES...

At 613 PM EDT, a strong thunderstorm was located over New Canton, or
near Fork Union, moving northeast at 55 mph. This storm has had some
rotation, so remain alert for any warnings.

Wind gusts up to 50 mph are possible with this storm.

This storm will be near...
  Fork Union and Columbia around 620 PM EDT.
  Palmyra around 625 PM EDT.
  Kents Store around 630 PM EDT.
  Ferncliff and Troy around 635 PM EDT.
  Louisa and Boswells Tavern around 645 PM EDT.

Other locations impacted by this storm include Dixie, Louisa Airport,
Green Springs, Stage Junction, Shores, Zion Crossroads, Central
Plains, Bremo Bluff, Union Mills and Wildwood.

If you see lightning or hear thunder, you are at risk! Take shelter
indoors immediately. If you cannot find shelter in a building a
vehicle provides safety from lightning.

Strong wind gusts are possible with this storm. These wind gusts are
capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.

LAT...LON 3813 7820 3815 7809 3813 7805 3814 7801
      3812 7798 3811 7788 3790 7804 3790 7807
      3775 7816 3773 7821 3769 7824 3772 7835
      3773 7837 3774 7842
TIME...MOT...LOC 2213Z 207DEG 47KT 3769 7833

Zimmerman
Local storm report, Apr 19, 6:38 PM EDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
638 PM EDT FRI APR 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0114 PM     TSTM WND DMG     2 NE BON AIR            37.54N 77.55W
04/19/2019                   CHESTERFIELD       VA   911 CALL CENTER

            TREES DOWN AT INTERSECTION ON ANWELL DR AND
            THURLOE DR.

0115 PM     TSTM WND DMG     2 ENE BON AIR           37.53N 77.54W
04/19/2019                   CHESTERFIELD       VA   911 CALL CENTER

            TREES DOWN ON BRENTFORD RD.

0112 PM     TSTM WND DMG     4 WSW RICHMOND          37.45N 77.53W
04/19/2019                   CHESTERFIELD       VA   911 CALL CENTER

            TREES DOWN ON TOWCHESTER DR.

&&
Local storm report, Apr 19, 7:09 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE WAKEFIELD VA
709 PM EDT FRI APR 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 PM     TSTM WND DMG     1 SW EAST HIGHLAND PARK 37.56N 77.40W
04/19/2019                   HENRICO            VA   BROADCAST MEDIA

            CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 1
            SW EAST HIGHLAND PARK. TREE DOWN ON POWER
            LINES ON ST. CLAIRE LN.

&&
Local storm report, Apr 19, 7:27 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
727 PM EDT FRI APR 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 PM     FUNNEL CLOUD     2 ESE FERNCLIFF         37.92N 78.08W
04/19/2019                   LOUISA             VA   911 CALL CENTER

            SEVERAL TRUCK DRIVERS REPORTED A FUNNEL
            CLOUD ON I-64 NEAR SHANNON HILL.

&&

The office that day

Everything else NWS Wakefield, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 19, 8:26 AM EDTFlash Flood WatchAKQAccomack, Amelia, Brunswick, Caroline, Charles City, Chesterfield and 43 more20 hr
Apr 19, 11:43 AM EDTSpecial Weather StatementAKQLunenburg32 min
Apr 19, 12:09 PM EDTTornado WarningAKQLunenburg, Nottoway25 min
Apr 19, 12:25 PM EDTSpecial Weather StatementAKQLouisa35 min
Apr 19, 1:08 PM EDTSpecial Weather StatementAKQCity of Chesapeake, City of Norfolk, City of Portsmouth52 min
Apr 19, 1:12 PM EDTSevere Thunderstorm WarningAKQCaroline, Chesterfield, Hanover, Henrico, King William, City of Richmond48 min
Apr 19, 1:21 PM EDTSpecial Weather StatementAKQPrince George, City of Hopewell39 min
Apr 19, 1:23 PM EDTTornado WarningAKQPrince George, City of Hopewell, City of Petersburg19 min
Apr 19, 1:29 PM EDTSpecial Weather StatementAKQLouisa31 min
Apr 19, 1:35 PM EDTSevere Thunderstorm WarningAKQCaroline, Essex, Hanover, King and Queen, King William, Westmoreland40 min
Apr 19, 1:37 PM EDTSpecial Marine WarningAKQ83 min
Apr 19, 1:37 PM EDTSevere Thunderstorm WarningAKQCharles City, Chesterfield, Hanover, Henrico, New Kent21 min
Apr 19, 1:56 PM EDTSpecial Weather StatementAKQMathews, York, City of Hampton, City of Norfolk, City of Poquoson34 min
Apr 19, 2:05 PM EDTSpecial Weather StatementAKQNorthumberland25 min
Apr 19, 2:15 PM EDTSpecial Marine WarningAKQ60 min
Apr 19, 2:28 PM EDTSpecial Weather StatementAKQSouthampton, Sussex, City of Franklin47 min
Apr 19, 3:01 PM EDTSpecial Weather StatementAKQCity of Suffolk44 min
Apr 19, 3:31 PM EDTSpecial Marine WarningAKQ59 min
Apr 19, 3:34 PM EDTSpecial Weather StatementAKQGloucester, James City, Surry, City of Williamsburg41 min
Apr 19, 3:47 PM EDTSpecial Weather StatementAKQYork, City of Hampton, City of Norfolk, City of Poquoson, City of Portsmouth43 min
Apr 19, 3:49 PM EDTSpecial Marine WarningAKQ86 min
Apr 19, 3:54 PM EDTSpecial Weather StatementAKQLancaster, Middlesex51 min
Apr 19, 4:26 PM EDTTornado WarningAKQCity of Chesapeake, City of Norfolk, City of Portsmouth, City of Suffolk, City of Virginia Beach34 min
Apr 19, 4:33 PM EDTSpecial Weather StatementAKQGreensville, City of Emporia42 min
Apr 19, 4:55 PM EDTSpecial Weather StatementAKQPrince Edward50 min
Apr 19, 4:58 PM EDTSpecial Weather StatementAKQMecklenburg47 min
Apr 19, 5:05 PM EDTSpecial Weather StatementAKQNorthampton40 min
Apr 19, 5:08 PM EDTTornado WarningAKQMecklenburg21 min
Apr 19, 5:23 PM EDTSpecial Marine WarningAKQ97 min
Apr 19, 5:41 PM EDTSevere Thunderstorm WarningAKQGreensville, Southampton, Sussex14 min
Apr 19, 5:46 PM EDTTornado WarningAKQLunenburg, Prince Edward29 min
Apr 19, 5:51 PM EDTSpecial Weather StatementAKQAccomack54 min
Apr 19, 5:58 PM EDTSpecial Weather StatementAKQMecklenburg47 min
Apr 19, 6:03 PM EDTSpecial Weather StatementAKQPrince Edward27 min
Apr 19, 6:08 PM EDTTornado WarningAKQCumberland, Prince Edward37 min
Apr 19, 6:13 PM EDTSpecial Weather StatementAKQFluvanna47 min
Apr 19, 6:22 PM EDTTornado WarningAKQLunenburg, Mecklenburg23 min
Apr 19, 6:25 PM EDTSevere Thunderstorm WarningAKQBrunswick, Greensville, Southampton, Sussex, City of Emporia50 min
Apr 19, 6:38 PM EDTTornado WarningAKQCumberland, Fluvanna, Goochland37 min
Apr 19, 6:41 PM EDTTornado WarningAKQBrunswick, Greensville, City of Emporia34 min
Apr 19, 6:47 PM EDTTornado WarningAKQGreensville, Southampton43 min
Apr 19, 6:50 PM EDTTornado WarningAKQBrunswick, Dinwiddie, Nottoway25 min
Apr 19, 6:57 PM EDTTornado Warning Tornado observedAKQGreensville, Sussex33 min
Apr 19, 7:05 PM EDTTornado WarningAKQIsle of Wight, Southampton, City of Franklin, City of Suffolk25 min
Apr 19, 7:08 PM EDTTornado WarningAKQLouisa27 min
Apr 19, 7:20 PM EDTTornado WarningAKQDinwiddie, Prince George, Surry, Sussex, City of Hopewell, City of Petersburg25 min
Apr 19, 7:23 PM EDTTornado WarningAKQSurry, Sussex37 min
Apr 19, 7:31 PM EDTTornado WarningAKQIsle of Wight, Southampton29 min
Apr 19, 7:35 PM EDTSevere Thunderstorm WarningAKQCity of Suffolk40 min
Apr 19, 7:40 PM EDTTornado WarningAKQGoochland, Louisa35 min
Apr 19, 7:46 PM EDTSpecial Marine WarningAKQ74 min
Apr 19, 7:48 PM EDTSevere Thunderstorm WarningAKQCharles City, Gloucester, James City, King and Queen, Surry, York and 2 more42 min
Apr 19, 7:55 PM EDTTornado WarningAKQIsle of Wight, York, City of Hampton, City of Newport News, City of Poquoson35 min

Nearby

Tornado Warnings in Virginia, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.